A note on first order differential equations of degree greater than one and wavefront evolution

J.W. Bruce

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish
Pages (from-to)139-144
JournalBulletin of the London Mathematical Society
Volume16
Issue number2
DOIs
Publication statusPublished - 1984

Cite this

@article{a70c794e4bc64768bc7cf76e18b27650,
title = "A note on first order differential equations of degree greater than one and wavefront evolution",
author = "J.W. Bruce",
year = "1984",
doi = "10.1112/blms/16.2.139",
language = "English",
volume = "16",
pages = "139--144",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",
number = "2",

}

A note on first order differential equations of degree greater than one and wavefront evolution. / Bruce, J.W.

In: Bulletin of the London Mathematical Society, Vol. 16, No. 2, 1984, p. 139-144.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A note on first order differential equations of degree greater than one and wavefront evolution

AU - Bruce, J.W.

PY - 1984

Y1 - 1984

U2 - 10.1112/blms/16.2.139

DO - 10.1112/blms/16.2.139

M3 - Article

VL - 16

SP - 139

EP - 144

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

IS - 2

ER -